RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 2, Pages 125–133 (Mi jsfu413)  

This article is cited in 1 scientific paper (total in 1 paper)

A class of special empirical processes of independence

Abdurahim A. Abdushukurov, Leyla R. Kakadjanova

Dpt. Probability Theory and Mathematical Statistics, National University of Uzbekistan, VUZ Gorodok, Tashkent, 100174, Uzbekistan

Abstract: In this paper we investigate the asymptotic properties of one class of empirical processes for certain classes of integrable functions.

Keywords: empirical processes, metric entropy, Glivenko–Cantelli theorem, Donsker’s theorem.

Full text: PDF file (172 kB)
References: PDF file   HTML file
UDC: 519.24
Received: 12.12.2014
Received in revised form: 13.02.2015
Accepted: 12.03.2015
Language:

Citation: Abdurahim A. Abdushukurov, Leyla R. Kakadjanova, “A class of special empirical processes of independence”, J. Sib. Fed. Univ. Math. Phys., 8:2 (2015), 125–133

Citation in format AMSBIB
\Bibitem{AbdKak15}
\by Abdurahim~A.~Abdushukurov, Leyla~R.~Kakadjanova
\paper A class of special empirical processes of independence
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 2
\pages 125--133
\mathnet{http://mi.mathnet.ru/jsfu413}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu413
  • http://mi.mathnet.ru/eng/jsfu/v8/i2/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abdurahim A. Abdushukurov, Leyla R. Kakadjanova, “Sequential empirical process of independence”, Zhurn. SFU. Ser. Matem. i fiz., 11:5 (2018), 634–643  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:145
    Full text:49
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020